Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Multidimensional, Closed-Form Analytic Expressions for Mobilities in Ga1-xAlxAs Heterostructures

Published

Author(s)

Herbert S. Bennett

Abstract

A significant, practical challenge, which arises in developing computationally efficient physical models for use in computer simulations of microelectronic and optoelectronic devices (for example, transistors in digital cellular phones and in laser modulators, respectively), is to represent vast amounts of numerical data for transport properties in two or more dimensions in terms of closed form analytic expressions. In this paper, we use a methodology, which was presented in more detail previously, to achieve the above goal for a class of numerical data in a bounded two-dimensional space. We present here closed-form analytic expressions for the electron and hole mobilities at 300 K in p-type and n-type Ga1-xAlxAs as functions of dopant densities between 1016 cm-3 and 1020 cm-3 and mole fractions of AlAs x between 0.0 and 0.3.
Citation
Journal of Applied Physics
Volume
92
Issue
8

Keywords

analytic expressions, dopant density, gallium aluminum arsenide, mobilities, mole fraction

Citation

Bennett, H. (2002), Multidimensional, Closed-Form Analytic Expressions for Mobilities in Ga<sub>1-x</sub>Al<sub>x</sub>As Heterostructures, Journal of Applied Physics (Accessed April 16, 2024)
Created October 15, 2002, Updated January 27, 2020